# SDR DXTA2021012204638

- Difficulty date: January 22, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N804QS
- Make and model: Rkwell 700
- Aircraft serial: 7000027
- Aircraft time: 536 hours, 350 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 74681941
- Part serial: 0129
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO EXTINGUISH AMBER CABIN DOOR OPEN CAS MESSAGE.  DOOR HANDLE STIFF TO OPERATE AND DOES NOT FEEL FULLY SEATED WHEN CLOSED.  THE AUDABLE SOUND OF THE LOCKING  PINS LATCHING DOES NOT OCCUR.  THE 6 VISUAL INDICATORS SHOW BOLTS IN PLACE.  REPLACED CABIN DOOR PCB NZ103 WITH A CUSTOMER SUPPLIED NEW PART I/NW CE-700 AMM 45-00-00 AND WIRING MANUAL 52-00-01.  REMOVED AND REPLACED CABIN DOOR THRESHOLD WIRE HARNESS ASSEMBLY WITH A CUSTOMER SUPPLIED NEW PART I/NW CE700 AMM 52-10-00.  PERFORMED OPERATIONAL CHECK, IAW CE700 MM 24-60-25-5, OPERATIONAL CHECK SATISFACTORY, NO FAULTS PRESENT.
